Re: Aggressiveness- adderall?
You're potentially correct on all counts; each of the effects and behaviors you describe could be attributed to stimulant abuse. It's impossible to narrow your neighbor's choice of stimulant beyond that, but Adderall is indeed a stimulant and could certainly be the source of the effects you describe. That said, your neighbor could as easily be abusing any number of stimulants both legal (caffeine, ephedrine, Ritalin, etc.), or illegal (Cocaine, crystal methamphetamine, extacy) - all of which have been employed for weight loss, either on or off label at various times.
If your neighbor has been abusing stimulants over a long period of time, the potential for their behavior to decline exists, and violence is not out of the question. Extreme cases of long term stimulant abuse can lead to all sorts of mental health issues including hallucinations and psychosis. Indeed, at toxic levels, stimulants can kill the neurons in the parts of the brain that are responsible for impulse control and satisfaction, leaving one with desperate cravings and unable to regulate impulses for violence or self harm.
Abusing any substance has the potential to cause extreme behavior, of course, so it's impossible to attribute a specific case to stimulant abuse in a forum like this, we're talking in hypotheticals. If your neighbor's behaviour is aggressive, I would suggest doing what you can to avoid her, whatever the cause.